Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

5-2010

Journal or Book Title

Proyecciones Journal of Mathematics

Volume

29

Issue

1

First Page

9

Last Page

15

DOI

10.4067/S0716-09172010000100002

Abstract

We study commutative right-nilalgebras of right-nilindex four satisfying the identity (b(aa))a = b((aa)a). Our main result is that these algebras are solvable and not necessarily nilpotent. Our results require characteristic ≠ 2, 3, 5.

Comments

This article is published as Correa, Iván, Irvin Roy Hentzel, and Alicia Labra. "Solvability of Commutative Right-Nilalgebras Satisfying (b (aa)) a= b ((aa) a)." Proyecciones Journal of Mathematics 29, no. 1 (2010): 9-15. Posted with permission.

Creative Commons License

Creative Commons Attribution-Noncommercial 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial 4.0 License

Copyright Owner

Universidad Catolica del Norte

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS